RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Evdokimov, Sergei Alekseevich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30
Presentations: 1

Number of views:
This page:1453
Abstract pages:6411
Full texts:1999
References:608

http://www.mathnet.ru/eng/person23238
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207803

Publications in Math-Net.Ru
2017
1. S. Evdokimov, M. Muzychuk, I. Ponomarenko, “A family of permutation groups with exponentially many nonconjugated regular elementary Abelian subgroups”, Algebra i Analiz, 29:4 (2017),  45–52  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:4 (2018), 575–580  isi  scopus
2016
2. S. Evdokimov, I. Ponomarenko, “On the separability problem for circulant S-rings”, Algebra i Analiz, 28:1 (2016),  32–51  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:1 (2017), 21–35  isi  scopus
3. S. A. Evdokimov, “Proof of the congruence conjecture for generalized rings”, Zap. Nauchn. Sem. POMI, 443 (2016),  91–94  mathnet  mathscinet; J. Math. Sci. (N. Y.), 222:4 (2017), 426–428  scopus
2013
4. S. Evdokimov, I. Kovács, I. Ponomarenko, “Characterization of cyclic Schur groups”, Algebra i Analiz, 25:5 (2013),  61–85  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:5 (2014), 755–773  isi  scopus
2012
5. S. A. Evdokimov, I. N. Ponomarenko, “Schurity of $\mathrm S$-rings over a cyclic group and generalized wreath product of permutation groups”, Algebra i Analiz, 24:3 (2012),  84–127  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:3 (2013), 431–460  isi  elib  scopus
6. S. Evdokimov, “Haar multiresolution analysis and Haar bases on the ring of rational adeles”, Zap. Nauchn. Sem. POMI, 400 (2012),  158–165  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:2 (2013), 215–219  scopus
2009
7. S. A. Evdokimov, I. N. Ponomarenko, “Schemes of relations of the finite projective plane, and their extensions”, Algebra i Analiz, 21:1 (2009),  90–132  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:1 (2010), 65–93  isi  scopus
8. S. A. Evdokimov, M. A. Skopina, “2-adic wavelet bases”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  135–146  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 266, suppl. 1 (2009), S143–S154  isi
9. S. Albeverio, S. Evdokimov, M. Skopina, “$p$-Adic Nonorthogonal Wavelet Bases”, Tr. Mat. Inst. Steklova, 265 (2009),  7–18  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 265 (2009), 1–12  isi  scopus
2007
10. S. A. Evdokimov, I. N. Ponomarenko, “Normal cyclotomic schemes over a finite commutative ring”, Algebra i Analiz, 19:6 (2007),  59–85  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:6 (2008), 911–929  isi
2004
11. S. A. Evdokimov, I. N. Ponomarenko, “On the vertex connectivity of a relation in association scheme”, Zap. Nauchn. Sem. POMI, 316 (2004),  55–62  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 134:5 (2006), 2354–2357
2003
12. S. A. Evdokimov, I. N. Ponomarenko, “Polynomial time recognition and verification of isomorphism of circular graphs”, Algebra i Analiz, 15:6 (2003),  1–34  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:6 (2004), 813–835
2002
13. S. A. Evdokimov, I. N. Ponomarenko, “Characterization of cyclotomic schemes and normal Schur rings over a cyclic group”, Algebra i Analiz, 14:2 (2002),  11–55  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:2 (2003), 189–221
14. S. A. Evdokimov, I. N. Ponomarenko, “Rings associated to finite projective planes and thier isomorphisms”, Zap. Nauchn. Sem. POMI, 289 (2002),  207–213  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 124:1 (2004), 4792–4795
2001
15. S. A. Evdokimov, I. N. Ponomarenko, “On a family of Shur rings over a finite cyclic group”, Algebra i Analiz, 13:3 (2001),  139–154  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:3 (2002), 441–451
1999
16. S. A. Evdokimov, I. N. Ponomarenko, “On primitive cellular algebras”, Zap. Nauchn. Sem. POMI, 256 (1999),  38–68  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 107:5 (2001), 4172–4191
1997
17. A. M. Vershik, S. A. Evdokimov, I. N. Ponomarenko, “Algebras in Plancherel Duality and Algebraic Combinatorics”, Funktsional. Anal. i Prilozhen., 31:4 (1997),  34–46  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:4 (1997), 252–261  isi
18. S. A. Evdokimov, I. N. Ponomarenko, “Two inequalities for parameters of a cellular algebra”, Zap. Nauchn. Sem. POMI, 240 (1997),  82–95  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 96:5 (1999), 3496–3504
19. A. M. Vershik, S. A. Evdokimov, I. N. Ponomarenko, “$C$-algebras and algebras in Plancherel duality”, Zap. Nauchn. Sem. POMI, 240 (1997),  53–66  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 96:5 (1999), 3478–3485
1996
20. V. M. Buchstaber, A. M. Vershik, S. A. Evdokimov, I. N. Ponomarenko, “Combinatorial Algebras and Multivalued Involutive Groups”, Funktsional. Anal. i Prilozhen., 30:3 (1996),  12–18  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:3 (1996), 158–162  isi
1995
21. S. A. Evdokimov, I. N. Ponomarenko, “Transitive groups with irreducible representations of bounded degree”, Zap. Nauchn. Sem. POMI, 223 (1995),  108–119  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:6 (1997), 4046–4053
1989
22. S. A. Evdokimov, “Factoring a solvable polynomial over a finite field and Generalized Riemann Hypothesis”, Zap. Nauchn. Sem. LOMI, 176 (1989),  104–117  mathnet  mathscinet  zmath; J. Soviet Math., 59:3 (1992), 842–849
1985
23. S. A. Evdokimov, “Action of the irregular Hecke operator for a prime number p on the theta series of a quadratic form”, Zap. Nauchn. Sem. LOMI, 144 (1985),  68–71  mathnet  mathscinet  zmath
1984
24. S. A. Evdokimov, “Dirichlet series, multiple Andrianov zeta-functions in the theory of Euler modular forms of genus $3$”, Dokl. Akad. Nauk SSSR, 277:1 (1984),  25–29  mathnet  mathscinet  zmath
1981
25. S. A. Evdokimov, “A basis of eigenfunctions of Hecke operators in the theory of modular forms of genus $n$”, Mat. Sb. (N.S.), 115(157):3(7) (1981),  337–363  mathnet  mathscinet  zmath; Math. USSR-Sb., 43:3 (1982), 299–321
1980
26. S. A. Evdokimov, “A characterization of the Maass space of Siegel cusp forms of second degree”, Mat. Sb. (N.S.), 112(154):1(5) (1980),  133–142  mathnet  mathscinet  zmath; Math. USSR-Sb., 40:1 (1981), 125–133  isi
27. S. A. Evdokimov, “A property of Fourier coefficients of Siegel cusp forms of genus two”, Zap. Nauchn. Sem. LOMI, 93 (1980),  159–163  mathnet  mathscinet  zmath; J. Soviet Math., 19:2 (1982), 1166–1168
1979
28. S. A. Evdokimov, “Analytic properties of Euler products for congruence-subgroups of $\operatorname{Sp}_2(\mathbf Z)$”, Mat. Sb. (N.S.), 110(152):3(11) (1979),  369–398  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:3 (1981), 335–363  isi
1978
29. S. A. Evdokimov, “Rationality of generating series for the Fourier coefficient of Siegel modular forms of genus $n$”, Zap. Nauchn. Sem. LOMI, 76 (1978),  65–71  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 334–339
1976
30. S. A. Evdokimov, “Euler products for congruence subgroups of the Siegel group of genus $2$”, Mat. Sb. (N.S.), 99(141):4 (1976),  483–513  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:4 (1976), 431–458  isi

1981
31. S. A. Evdokimov, “Letter to the Editor”, Mat. Sb. (N.S.), 116(158):4(12) (1981),  603  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:4 (1983), 545

Presentations in Math-Net.Ru
1. Проблема шуровости в теории $s$-колец
S. A. Evdokimov
Traditional winter session MIAN–POMI
December 19, 2014 15:15   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020